The birth control shot is a very effective form of birth control. The hormone progesterone in the birth control shot works by preventing ovulation. The shot is given in the arm or the buttocks every three months. There is a chance of pregnancy if you wait over three months for your next shot.
For a month and maybe a few days.
No, the patch is less effective than the shot.
You can get the first Depo Provera shot when you are on the birth control. It will become effective immediately, and you'll be able to stop the birth control pill at that time.
No stool softeners don't effect hormonal birth control.
Condoms and birth control pill combined or condoms and the shot combined.
You have to renew it every third month so no. It's not forever lasting.
Anything is possible. You can get pregnant on birth control. So being off it a month..of course its possible.
No birth control is 100% effective, and there is always the risk of sexually transmitted disease. With that in mind, you have to decide what is 'safe' for you.
I HOPE YOU ARE NOT ON THE SHOT! I BLED FOR 6 MONTHS ON THE SHOT, AND A FRIEND OF MINE DID THE SAME THINGBUTTHE HORMONE IN THE BIRTH CONTROL COULD EITHER BE TO HIGH OR NOT HIGH ENOUGH
* I suppose anything is possible, but I had a co-worker who was receiving some form a birth control shot and she bled for about a month.
The birth control pill and shot can't be compared in terms of "strength," as they contain different ingredients. The shot is more effective as it's harder to goof up.
well maybe in depends on how long its going to be to get the baby out
No, but it increases your risk of high blood pressure and heart trouble.
There is no estrogen in Depo Provera. It contains only progestin. The 3-month shot contains 150 mg of depot-medroxyprogesterone.
The hormonal methods prevent ovulation. These include the birth control pill, patch, ring, shot, implant, and hormonal IUD.
It can still happen, although the chances are fairly low. If you are using the birth control correctly, it is anywhere between 95-99% effective.
If she was on birth control you should not have much to worry about.
The ONLY birth control that is 100% affective is abstinece. But, if you get on a pill, shot, or IUD AND use condoms, you are much less likely to become pregnant. There are several different ways to avoid it.
If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control.
Getting "the shot" or Depo-Provera for birth control can increase your appetite, which can cause weight gain.
Depo shot I believe, but don't do it. Every single person I know that used it has gained tons of weight and kept gaining till they quit
It can take anywhere from 1 month to 18 months....so my doctor says :/
It's the medication in the birth control shot.